Alert archive / Indiana / Tornado Warnings in 2019
Tornado Warning 43, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 15, 2019, 8:46 PM EDT for 4 counties in Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2019, 8:46 PM EDT (00:46 UTC)
- Expired
- Jun 15, 2019, 9:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:49 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
946
WFUS53 KIND 160046
TORIND
INC005-013-071-079-160130-
/O.NEW.KIND.TO.W.0043.190616T0046Z-190616T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
846 PM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Southern Brown County in south central Indiana...
Southwestern Bartholomew County in central Indiana...
Northern Jackson County in south central Indiana...
Western Jennings County in southeastern Indiana...
* Until 930 PM EDT.
* At 846 PM EDT, a severe thunderstorm capable of producing a tornado
was located 13 miles northwest of Brownstown, or 15 miles northeast
of Bedford, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Freetown and Spurgeons Corner around 855 PM EDT.
Waymansville around 900 PM EDT.
Cortland around 905 PM EDT.
Seymour, Jonesville and Azalia around 910 PM EDT.
Hayden around 920 PM EDT.
North Vernon and Country Squire Lakes around 925 PM EDT.
This includes Interstate 65 between mile markers 45 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3893 8628 3899 8628 3899 8632 3905 8632
3905 8635 3908 8635 3913 8569 3913 8560
3888 8565
TIME...MOT...LOC 0046Z 267DEG 44KT 3900 8625
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AW/503 follow-up statements
000
WWUS53 KIND 160054
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
854 PM EDT Sat Jun 15 2019
INC005-013-071-079-160130-
/O.CON.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Brown IN-Bartholomew IN-Jackson IN-Jennings IN-
854 PM EDT Sat Jun 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR SOUTHERN
BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHERN JACKSON AND WESTERN
JENNINGS COUNTIES...
At 853 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Brownstown, or 13 miles west of
Seymour, moving east at 50 mph. This storm has an active funnel
cloud.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cortland around 905 PM EDT.
Seymour, Jonesville and Azalia around 910 PM EDT.
Hayden around 920 PM EDT.
North Vernon and Country Squire Lakes around 925 PM EDT.
This includes Interstate 65 between mile markers 45 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3893 8628 3899 8628 3899 8632 3905 8632
3905 8635 3908 8635 3913 8569 3913 8560
3888 8565
TIME...MOT...LOC 0053Z 267DEG 44KT 3900 8613
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AW/50648
WWUS53 KIND 160107
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
907 PM EDT Sat Jun 15 2019
INC013-160117-
/O.CAN.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Brown IN-
907 PM EDT Sat Jun 15 2019
...THE TORNADO WARNING FOR SOUTHERN BROWN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
3895 8564 3897 8605
TIME...MOT...LOC 0107Z 267DEG 44KT 3901 8591
$$
INC005-071-079-160130-
/O.CON.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Bartholomew IN-Jackson IN-Jennings IN-
907 PM EDT Sat Jun 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
SOUTHWESTERN BARTHOLOMEW...NORTHEASTERN JACKSON AND NORTHWESTERN
JENNINGS COUNTIES...
At 907 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Seymour, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Azalia around 910 PM EDT.
Country Squire Lakes and Hayden around 920 PM EDT.
North Vernon around 925 PM EDT.
This includes Interstate 65 between mile markers 50 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
3895 8564 3897 8605
TIME...MOT...LOC 0107Z 267DEG 44KT 3901 8591
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AW/50847
WWUS53 KIND 160125
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
925 PM EDT Sat Jun 15 2019
INC005-071-079-160135-
/O.EXP.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Bartholomew IN-Jackson IN-Jennings IN-
925 PM EDT Sat Jun 15 2019
...THE TORNADO WARNING FOR SOUTHWESTERN BARTHOLOMEW...NORTHEASTERN
JACKSON AND NORTHWESTERN JENNINGS COUNTIES WILL EXPIRE AT 930 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
3895 8564 3897 8605
TIME...MOT...LOC 0125Z 267DEG 44KT 3902 8563
$$
AW/50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:34 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 15, 6:34 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 634 PM EDT Sat Jun 15 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 343 PM EDT Sat Jun 15 2019 A series of fronts and upper waves will keep rain chances in the forecast for central Indiana into next weekend. Strong storms and heavy rain are possible for the remainder of this weekend. Tempertures will remain near normal to below normal for most areas through next week. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 343 PM EDT Sat Jun 15 2019 This afternoon one surge of showers and storms was moving east and impacting mainly the eastern forecast area. Showers and storms were developing around an MCV across central and southern Illinois. Most of the area is cool thanks to the rain earlier today. However, warmer air is sneaking into the southern forecast area along with higher dewpoints. Clouds were thinning mainly across the southern forecast area ahead of the MCV. Will go high PoPs most areas with the MCV this afternoon into early evening. There is a conditional severe threat into early evening, if the instability can build with the thinning cloud cover. Shear is sufficient for severe storms. A tornado watch is in effect for much of the area through 1000 PM. After the MCV passes there will be relative lull with only some chance PoPs into the early overnight. After that another upper wave will bring more forcing, which should be sufficient for likely PoPs across the southwest half of the area by 12Z Sunday. Heavy rain will remain a threat with plentiful moisture still in the area. Some areas have received nearly 3 inches of rain today, so flash flooding remains a threat. Will continue with the Flash Flood Watch as is. The National Blend of Models (NBM) looks reasonable for temperatures tonight. && .SHORT TERM...(Sunday through Tuesday) Issued at 343 PM EDT Sat Jun 15 2019 Models are close enough that the NBM initialization was accepted for most items. Stronger forcing will diminish early Sunday as one wave exits. Only chance PoPs will be the rule for most areas into early afternoon, then another wave will increase forcing and PoPs in the afternoon into early evening. Will go likely all areas by 00Z Monday. The remainder of the short term will see similar conditions with upper waves bringing an occasional increase in PoPs as they pass. For the moment it appears that the southeast half of the area is most likely to see the best chances for rain. Confidence is only medium at best on timing of these waves. The heavy rain threat will diminish on Sunday as a relative lull of forcing moves in. Will let the Flash Flood Watch expire Sunday morning for now, but will have to continue to monitor for the need for additional watches with the expected rounds of showers and storms. The intialization's temperatures look reasonable given expected conditions. && .LONG TERM /Tuesday Night through Saturday/... Issued at 325 PM EDT Sat Jun 15 2019 The very busy pattern looks to continue into the long term period with multiple disturbances moving through the region, providing rain and thunder chances each day or at least every other day. Blend has produced pops for each period primarily due to timing differences between the models. These differences are to a large degree dependent on mesoscale details that the larger scale models simply can't handle reliably in the long term and thus will leave the blend as is. Temperatures will remain a bit below normal for the time of year, particularly on wet days, but may climb back closer to the normal mark very late in the period. && .AVIATION /Discussion for the 160000Z TAFS/... Issued at 630 PM EDT Sat Jun 15 2019 Mid level vorticity center currently entering west central Indiana is progged by pass off to the east of the terminals around 160200Z. As a result, expecting convection to diminish in coverage in the vicinity of the terminals by that time. Brief IFR visibility restrictions and gusty shifting winds in and near heavier cells. Convective potential later this evening and overnight a little less clear. Short term models hang back the trailing vorticity tail over the area, and pattern is favorable for additional convective development later tonight along the trailing tail, given enhanced 850mb flow and the advection of steeper level lapse rates from the southwest. However, short term models have been erratic as to exactly where this vorticity tail will eventually set up. May see an increase in convective potential towards daybreak Sunday, as some of the model data suggest remnants of activity current over Iowa may drop into the area. Otherwise, outside of convective areas, expecting areas of ceilings around 040 with layered cloud above. Depending on amount of convection later tonight, may see some lower ceilings 006 AGL-012 develop during the pre dawn hours of Sunday. Surface wind pattern a little messy due to ongoing convection, but expecting winds to settle to 220-260 degrees this evening, with winds backing around to 190-220 degrees by early morning Sunday. Speeds generally 6-10 kts. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...NIELD AVIATION...JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 459 PM EDT Sat Jun 15 2019 INZ021-028>031-035>049-051>057-060>065-067>072-162100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 459 PM EDT Sat Jun 15 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Showers and thunderstorms are expected tonight. Severe storms are possible this evening. Hazards: Flash flooding from heavy rainfall, damaging winds, isolated tornadoes, lightning. Timing: Thunderstorms are possible anytime. The highest threats for severe storms will be before 1000 PM. Flash flooding is possible anytime. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Sunday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 15, 8:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG 1 E SPRING LAKE 39.78N 85.84W
06/15/2019 HANCOCK IN PUBLIC
SEVERAL TREES DOWNED IN SPRING LAKE WITH
SOME POWER POLES DOWN AS WELL.
&&
AWLocal storm report, Jun 15, 8:11 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 1 W OAKVILLE 40.08N 85.41W
06/15/2019 DELAWARE IN TRAINED SPOTTER
SPOTTER REPORTED NUMEROUS 4 TO 8 INCH TREE
LIMBS SNAPPED AS WELL AS A FEW SMALL TREES
UPROOTED NORTH OF SPRINGPORT.
&&
AWLocal storm report, Jun 15, 8:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 3 ESE CAMBY 39.62N 86.26W
06/15/2019 MORGAN IN PUBLIC
PICTURES SENT VIA SOCIAL MEDIA OF SEVERAL
LARGE LIMBS ACROSS MANN ROAD. TIME ESTIMATED
FROM RADAR.
&&
AWLocal storm report, Jun 15, 8:24 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 W COATESVILLE 39.69N 86.69W
06/15/2019 HENDRICKS IN PUBLIC
HEALTHY TREE UPROOTED OVER MAIN STREET WEST
OF COATESVILLE. TIME ESTIMATED FROM RADAR.
&&
AWLocal storm report, Jun 15, 8:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
832 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 1 E GREENFIELD 39.79N 85.75W
06/15/2019 HANCOCK IN PUBLIC
HEALTHY 10 FOOT TALL TREE SNAPPED.
&&
AWLocal storm report, Jun 15, 8:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 3 W NEWBERN 39.22N 85.81W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
TORNADO TOUCHDOWN WITNESSED DURING CALL INTO
NWS IN FARMERS FIELD. LOST SIGHT OF
CIRCULATION...POSSIBLY DUE TO BEING
RAINWRAPPED.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:58 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 47 min |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 3 hr |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 9:58 AM EDT | Flash Flood Warning | IND | Greene, Jackson, Jennings, Lawrence | 4 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:46 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe | 4 hr |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:06 PM EDT | Flash Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.